Normal extensions of a singular differential operator on the right semi-axis
[ X ]
Tarih
2014
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Eurasian Mathematical Journal
Erişim Hakkı
info:eu-repo/semantics/closedAccess
Özet
In this work, based on the method of Everitt-Zettl and using the Calkin-Gorbachuk method, all normal extensions of the minimal operator generated by a linear singular formally normal differential-operator expression of the first order in Hilbert spaces of vector-functions on the right semi-axis in terms of boundary values are described. Furthermore, the structure of the spectrum of these extensions is investigated. © The Eurasian National University.
Açıklama
Anahtar Kelimeler
Everitt-Zettl and Calkin-Gorbachuk Methods, Normal Extension, Singular Differential Operators, Spectrum
Kaynak
Eurasian Mathematical Journal
WoS Q Değeri
Scopus Q Değeri
Q2
Cilt
5
Sayı
3
Künye
Ismailov, Z. I. O., Öztürk Mert, R. (2014). Normal extensions of a singular differential operator on the right semi-axis. Eurasian Mathematical Journal, 5(3), 117-124.